# SDR AALA20001286

- Difficulty date: August 6, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT OVER FORWARD GALLEY DOOR INOPERATIVE. REPLACED LIGHT SYSTEM GROUND CHECK NORMAL OPERATION.
